# SDR FDEA201405021133

- Difficulty date: May 2, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A5377348520200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD FUSELAGE EXTERNAL SKIN AT TCAS ANTENNA LOCATION, SEVERAL NICKS & 1 EA   LIGHTNING STRIKE BLENDED AREA IAW SRM 51-73-10.  CHECKED LIMITS DIMENSIONS L=0.200" W=0.300" D=0.034", FOUND TO BE OUT OF LIMITS IAW SRM 53-10-12 DIAG III.  REPAIRED SKIN IAW SRM 53-10-12 FIG 225.  CLASSIFIED AS MAJOR CAT B REPAIR.
